Alert archive / Kentucky / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 52, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 9, 2006, 6:06 PM CST for Adair County, Kentucky. It was in force for 33 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2006, 6:06 PM CST (00:06 UTC)
- Expired
- Mar 9, 2006, 6:39 PM CST
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Adair County, KY
The radar
The Louisville radar (KLVX), 114 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 6:19 PM CST | TSTM WND DMG | Columbia, KY | METAL SHED WAS BLOWN AWAY. |
| Mar 9, 6:30 PM CST | TSTM WND GST 60 | Glens Fork, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 9, 5:39 PM CST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 559 m²/s²
- 0-3 km storm-relative helicity
- 972 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 100006
SVRLMK
KYC001-100045-
/O.NEW.KLMK.SV.W.0052.060310T0006Z-060310T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
606 PM CST THU MAR 9 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY
* UNTIL 645 PM CST
* AT 603 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTHWEST OF COLUMBIA..AND MOVING NORTHEAST AT 50
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COLUMBIA BY 615 PM
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
MONROE COUNTY AND EARLIER IN TENNESSEE. THIS IS AN EXTREMELY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.
LAT...LON 3708 8551 3695 8544 3696 8527 3713 8509
3726 8516
$$
JSD1 follow-up statement
000
WWUS53 KLMK 100039
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
739 PM EST THU MAR 9 2006
KYC001-100049-
/O.CAN.KLMK.SV.W.0052.000000T0000Z-060310T0045Z/
ADAIR KY-
639 PM CST THU MAR 9 2006
...THE SEVERE THUNDERSTORM WARNING FOR ADAIR COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST THURSDAY EVENING
FOR SOUTH CENTRAL INDIANA AND WESTERN KENTUCKY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR EASTERN KENTUCKY.
LAT...LON 3708 8551 3695 8544 3696 8527 3713 8509
3726 8516
$$
JSDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 5:45 PM CST, 21 minutes earlier.
Area forecast discussion, Mar 9, 5:45 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EST THU MAR 9 2006
.ZONE UPDATE...
HAVE ADDED SEVERE THUNDERSTORM WATCH FOR EASTERN HALF OF FORECAST
AREA...STILL THINKING DOMINATE THREAT WILL BE WINDS FROM BOWED
SEGMENTS...MOVING NE AS THE UPPER TROUGH BECOMES MORE NEGATIVELY
TILTED. WATCH AND ZONES ISSUED. --SCHOTT
MESOSCALE UPDATE(600 PM)...
AVE DROPPED WATCH FOR SOME OF THE SW INDIANA COUNTIES...WITH STABLE
AIRMASS IN PLACE BEHIND THE MAIN LINE. WATCH REMAINS FOR OUR WESTERN
AREAS...INCLUDING FLOYD AND HARRISON COUNTIES IN INDIANA. BOWING
SEGMENTS HAVE BEEN THE DOMINATE MODE OF STORM TYPE WITH THE BOOKEND
VORTS DEVELOPING...ESPECIALLY ON THE NORTHERN FRINGES. MULTIPLE
REPORTS OF TREE AND POWER LINE DAMAGE FROM THE FEW BOWS THAT MOVED
ACROSS THE REGION. MORE BOWING SEGMENTS DEVELOPING NOW ACROSS
WESTERN KY AND NORTHERN TN THAT WILL ENTER AND MOVE ACROSS THE
FORECAST AREA. FLOODING CONCERNS ACROSS THE SW INDIANA REGION WHERE
HEAVY RAINS HAVE OCCURRED ACROSS THE LAST TWO DAYS. ADDITIONAL
WATCHES MAY BE ISSUED TO THE SOUTH AND EAST WITHIN THE FORECAST AREA.
--SCHOTT
SHORT TERM(255 PM EST) (TONIGHT THROUGH FRIDAY AFTERNOON)...
SEVERE WEATHER STILL A POSSIBILITY TONIGHT...AND HAVE FOCUSED
MAINLY ON THE NEXT 12 HOURS FOR THE SHORT TERM FORECAST. VERY STRONG
DYNAMICS HAVE COME TOGETHER THIS AFTERNOON AND WILL CONTINUE INTO
TONIGHT ACROSS THE FORECAST...AS A SFC LOW CONTINUES TO DEEPEN AS IT
MOVES NE ACROSS MO INTO THE GREAT LAKES TONIGHT ALONG WITH A NEG
TILT H500 TROUGH. A STRONG UPPER LEVEL 130KT JET MAX MOVING NORTH
THROUGH MO/ARK...WITH LOW LEVEL JET NEARING 70KT AT H850. MOISTURE
IS POOLING JUST EAST AND ALONG THE FRONT WITH UPPER 50S AND LOWER
60S DEWPTS CREEPING INTO WESTERN KY. SPEED SHEAR SEEMS TO BE THE
STRONGER AS COMPARED TO DIRECTIONAL SHEAR...WITH 0-3KM HELICITY
APPROACHING 600-800 M2/S2...AND 0-1KM PUSHING EXTREMELY HIGH VALUES
OF 400 TO 500 M2/S2...AND LOW LCLS NEAR 1500 FEET. ONLY ISSUE WITH
PRODUCTION OF SEVERE WEATHER MAY BE THE LOW INSTABILITY...HARD TO
FIND ANYTHING MORE THAN 400 TO 800 J/KG IN CAPE. OHIO VALLEY
EXPERIENCE SAYS THAT INSTABILITY IS USUALLY THE DOMINATE MODE OVER
SHEAR...BUT WITH SUCH STRONG DYNAMICS WATCH LOOKS VERY PRUDENT FOR
OUR AREA. TIMING LOOKS TO CLOSE TO PREVIOUS THINKING...ENTERING THE
FORECAST AREA AROUND 22Z TIMEFRAME...REACHING THE BWG SOON
AFTER..AND SDF AREAS AROUND 23-00Z...LEX AREA BY 02-03Z. MAIN THREAT
MAY STILL BE WINDS IN BOWING SEGMENTS...WITH BOOKEND VORTS THAT CAN
CAUSE QUICK FORMING AND DISSIPATING SPIN UP TORNADOES. MESOSCALE
UPDATE WILL BE NECESSARY EVERY FEW HOURS TO KEEP UP WITH CHANGING
SITUATION AND ADDRESS ANY CHANGES IN THE ENVIRONMENT. STRONG
GRADIENT WINDS OUT AHEAD OF THE LINE WILL CONTAIN GUSTS INTO THE 35
TO 40KT RANGE...WILL CONTINUE THE WIND ADVISORY FOR TONIGHT. TEMPS
WILL REMAIN WARM FALLING TO WHAT IS USUALLY SEASONAL HIGHS FOR EARLY
MARCH.
ON FRIDAY...STRONG EARLY SPRING SYSTEM IS MOVING WELL OFF TO THE
NORTHEAST BY DAY BREAK...CLEARING OF SKIES WILL OCCUR MAINLY FROM
WEST TO EAST...SO SOME SUN WILL BE FOUND BY LATE MORNING INTO THE
AFTERNOON. WINDS MAY REMAIN BREEZY...WITH GUSTS TO 20 KTS THROUGH
THE AFTERNOON. TEMPS WILL BE ABOVE SEASONAL NORMALS BY ABOUT 7 TO 10
DEGREES. --SCHOTT
.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...
(FRIDAY NIGHT THROUGH SUNDAY)...
ACTIVE PATTERN EXPECTED THROUGH THIS FORECAST PERIOD. IN THE UPPER
LEVELS A BROAD SOUTHWEST FLOW WILL PERSIST. AT THE SURFACE HIGH
PRESSURE WILL MOVE TO THE EAST COAST BY 12Z SATURDAY WITH A STRONG
SOUTHERLY LOW LEVEL FLOW DEVELOPING. ISENTROPIC LIFT ACROSS A WARM
FRONT WILL BRING SHOWERS AND SCATTERED ELEVATED THUNDERSTORMS BY
AFTERNOON. A SURFACE LOW WILL TRAVEL FROM MISSOURI NORTHEAST INTO
THE GREAT LAKES SATURDAY NIGHT AND SUNDAY. A COLD FRONT WILL DROP
INTO THE LOWER OHIO VALLEY SUNDAY WITH SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THE FRONT. THERE ARE SOME DIFFERENCES WITH THE MODELS
ON THE LOCATION OF THE FRONTAL BOUNDARY WITH THE ETA A LITTLE NORTH
OF THE FORECAST AREA. ON SUNDAY WE WILL MENTION HIGHEST CHANCE POPS
OVER THE NORTHER PORTION OF THE FORECAST AREA.
TEMPERATURES WILL REMAIN WELL ABOVE NORMAL THROUGH THE WEEKEND WITH
HIGHS IN THE 60S AND 70S AND LOWS IN THE 50S.
(MONDAY THROUGH THURSDAY)...
A PROGRESSIVE WESTERN UNITED STATES TROUGH AT THE BEGINNING OF THIS
FORECAST PERIOD WILL CROSS THE GREAT LAKES TUESDAY AFTERNOON AND
MOVE OFF THE EAST COAST BY 12Z WEDNESDAY. IN ITS WAKE A ZONAL FLOW
WILL DEVELOP ACROSS THE COUNTRY THAT WILL LAST THROUGH THE END OF
THE FORECAST PERIOD. AT THE SURFACE AN AREA OF LOW PRESSURE OVER
MISSOURI AT 00Z MON WILL TRACK NORTHEAST INTO THE GREAT LAKES
REGION. A COLD FRONT WILL SWEEP ACROSS THE LOWER OHIO VALLEY MONDAY
AFTERNOON. THE DYNAMICS ARE FAIRLY IMPRESSIVE WITH THIS SYSTEM AND
STABILITY INDICES ARE MORE IMPRESSIVE THAN TODAY. HIGH PRESSURE WILL
MOVE ACROSS THE GULF COAST STATES WEDNESDAY AND THURSDAY WITH DRY
CONDITIONS EXPECTED ACROSS THE FORECAST AREA.
HAVE FOLLOWED A BLEND OF THE GFS OPERATIONAL AND ENSEMBLE
TEMPERATURES. COLD AIR WILL ADVECT INTO THE LOWER OHIO VALLEY MONDAY
NIGHT AND TUESDAY BEHIND THE DEPARTING COLD FRONT. TEMPERATURES
TUESDAY, WEDNESDAY AND THURSDAY WILL BE A FEW DEGREES BELOW NORMAL
AND SOME 15 TO 20 DEGREES COOLER THAN THIS WEEKEND. --JA
LMK WATCHES/WARNINGS/ADVISORIES...
KY...TORNADO WATCH FOR PORTIONS OF CENTRAL KENTUCKY THRU 8 PM EST
WIND ADVISORY ALL ZONES THROUGH 4 AM (FRI).
IN...TORNADO WATCH FOR PORTIONS OF SOUTHERN INDIANA THRU 8 PM EST
WIND ADVISORY ALL ZONES THROUGH 4 AM (FRI).
&&Hazardous weather outlook, Mar 9, 2:45 PM CST, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EST THU MAR 9 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-100930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EST THU MAR 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. LOW PRESSURE WILL DEEPEN RAPIDLY THIS AFTERNOON AND TONIGHT AS IT MOVES FROM MISSOURI UP INTO THE GREAT LAKES REGION. THIS WILL RESULT IN STRONG GUSTY WINDS OVER CENTRAL KENTUCKY AND SOUTHERN INDIANA...WITH GUSTS ABOVE 40 MPH POSSIBLE FROM THIS EVENING THROUGH THE EARLY MORNING HOURS. A WIND ADVISORY HAS BEEN POSTED UNTIL 4 AM EST FRIDAY MORNING. TRAVELERS...ESPECIALLY THOSE IN HIGH PROFILE VEHICLES...SHOULD REMAIN ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. AHEAD OF A COLD FRONT...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO IMPACT THE OUTLOOK AREA DURING THE EVENING HOURS THROUGH ABOUT MIDNIGHT. THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING WINDS...WITH ISOLATED TORNADOES AND LARGE HAIL POSSIBLE. THE WINDOW FOR BEST SEVERE THUNDERSTORM CHANCES IS BETWEEN 4 AND 6 PM WEST OF THE I-65 CORRIDOR INCLUDING BOWLING GREEN...ALONG THE AND JUST WEST OF THE I-65 CORRIDOR INCLUDING LOUISVILLE AROUND 6 TO 7 PM AND BETWEEN 8 PM AND 10PM ENTERING THE I-75 CORRIDOR AND LEXINGTON METRO AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. UNSETTLED WEATHER IS EXPECTED TO PERSIST THROUGH THE WEEKEND AS SEVERAL WEATHER DISTURBANCES MOVE THROUGH THE REGION. SEVERAL PERIODS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM SATURDAY THROUGH TUESDAY. SOME OF THE STORMS MAY BE RATHER STRONG AND PRODUCE SEVERAL ROUNDS OF HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUIRED FOR THIS EVENING...PLEASE REPORT ANY SEVERE WEATHER IN YOU AREA...AND EMERGENCY MANAGERS ARE ALSO REQUESTED TO PASS ALONG ANY DAMAGE REPORTS FOR THEIR COUNTIES. SPOTTER ACTIVATION MAY ALSO BE REQUIRED OVER THE COMING WEEKEND. SCHOTT
In the hours before
Local storm report, Mar 9, 4:16 PM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
516 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG BROWNSTOWN 38.38N 86.50W
03/09/2006 CRAWFORD IN EMERGENCY MNGR
TREES AND POWER LINES DOWN
&&
CMCLocal storm report, Mar 9, 5:40 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
640 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 5 SE SCOTTSVILLE 36.70N 86.13W
03/09/2006 ALLEN KY TRAINED SPOTTER
TREES DOWNED AND 50 MPH WINDS
&&
MRCLocal storm report, Mar 9, 5:48 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
648 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG 2 W BROWNSVILLE 37.19N 86.30W
03/09/2006 EDMONSON KY EMERGENCY MNGR
TREES DOWN
&&
CMCLocal storm report, Mar 9, 5:52 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
652 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG OAKLAND 37.04N 86.25W
03/09/2006 WARREN KY PUBLIC
POWER LINES ALONG US 31W AND KY 101 INTERSECTION
0635 PM TSTM WND DMG BOWLING GREEN 36.97N 86.44W
03/09/2006 WARREN KY BROADCAST MEDIA
SHINGLES BLOWN OFF OF CORVETTE PLANT.
&&
CMCLocal storm report, Mar 9, 5:59 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND GST PRICEVILLE 37.37N 85.98W
03/09/2006 E60 MPH HART KY TRAINED SPOTTER
LARGE TREE BRANCHES BROKEN OFF
&&
CMCLocal storm report, Mar 9, 6:05 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
705 PM EST THU MAR 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG GAMALIEL 36.64N 85.79W
03/09/2006 MONROE KY EMERGENCY MNGR
POWER LINES AND TREES DONWED
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 6:01 PM CST | Severe Thunderstorm Warning | LMK | Larue | 37 min |
| Mar 9, 8:13 PM CST | Severe Thunderstorm Warning | LMK | Ohio | 62 min |
| Mar 9, 8:22 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan | 53 min |
| Mar 9, 8:39 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Grayson | 66 min |
| Mar 9, 8:44 PM CST | Severe Thunderstorm Warning | LMK | Warren | 61 min |
| Mar 9, 8:48 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 89 min |
| Mar 9, 9:02 PM CST | Severe Thunderstorm Warning | LMK | Hardin | 49 min |
| Mar 9, 9:05 PM CST | Severe Thunderstorm Warning | LMK | Meade | 40 min |
| Mar 9, 9:15 PM CST | Severe Thunderstorm Warning | LMK | Hart | 45 min |
| Mar 9, 9:19 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 42 min |
| Mar 9, 9:21 PM CST | Severe Thunderstorm Warning | LMK | Larue | 39 min |
| Mar 9, 9:28 PM CST | Severe Thunderstorm Warning | LMK | Barren | 38 min |
| Mar 9, 9:32 PM CST | Severe Thunderstorm Warning | LMK | Nelson | 33 min |
| Mar 9, 9:35 PM CST | Severe Thunderstorm Warning | LMK | Allen | 25 min |
| Mar 9, 9:40 PM CST | Severe Thunderstorm Warning | LMK | Green | 35 min |
| Mar 9, 9:44 PM CST | Severe Thunderstorm Warning | LMK | Spencer | 31 min |
| Mar 9, 9:48 PM CST | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 27 min |
| Mar 9, 9:50 PM CST | Severe Thunderstorm Warning | LMK | Oldham | 25 min |
| Mar 9, 9:51 PM CST | Severe Thunderstorm Warning | LMK | Metcalfe | 24 min |
| Mar 9, 9:53 PM CST | Severe Thunderstorm Warning | LMK | Shelby | 37 min |
| Mar 9, 10:13 PM CST | Severe Thunderstorm Warning | LMK | Anderson | 22 min |
| Mar 9, 10:27 PM CST | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Woodford | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.